# SDR SWAA2024112154757

- Difficulty date: October 29, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 26,335 hours, 13,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#11 A-043 FWD CARGO COMPARTMENT AFT SHIELD CORRODED STA 480+12' TO 500A RBL 22 WL 156<[01] FWD CARGO COMPARTMENT AFT SHIELD FROM STA 480+12' TO 500A AND RBL 22 WL 156 WAS REMOVED AND REPLACED I.A.W. SRM 51-40-02-0G-0 AND BOEING DWG 143A0080 REV:-;[02] VERIFIED STEP 1 AUDIT CW
